Alert archive / Missouri / Flash Flood Warnings in 2015
Flash Flood Warning 73, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jul 24, 2015, 7:26 PM CDT for Camden County, Dallas County, Laclede County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2015, 7:26 PM CDT (00:26 UTC)
- Expired
- Jul 25, 2015, 1:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Camden County, MO, Dallas County, MO, Laclede County, MO
The radar
The Springfield radar (KSGF), 92 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.4 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2744 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1466 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
599
WGUS53 KSGF 250026
FFWSGF
MOC029-059-105-250600-
/O.NEW.KSGF.FF.W.0073.150725T0026Z-150725T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
726 PM CDT FRI JUL 24 2015
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CAMDEN COUNTY IN CENTRAL MISSOURI...
LACLEDE COUNTY IN SOUTHWEST MISSOURI...
NORTHEASTERN DALLAS COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 100 AM CDT.
* AT 723 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR ESTIMATES THAT 2 TO 3 INCHES OF RAINFALL HAS
ALREADY OCCURRED WITH AN ADDITIONAL 1 TO 2 INCHES POSSIBLE
THROUGH 9 PM. THIS WILL LIKELY PRODUCE FLASH FLOODING.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. LOCATIONS IN THE WARNING INCLUDE...BARNUMTON...BENNETT
SPRING STATE PARK...BENNETT SPRINGS...BRANCH...CAMDENTON...CLIMAX
SPRINGS...COMPETITION...DECATURVILLE...DRY KNOB...ELDRIDGE...
FALCON...FREEDOM...GREEN BAY TERRACE...HA HA TONKA STATE PARK...
LAKE OF THE OZARKS STATE PARK...LEADMINE...LEBANON...LINN CREEK...
LYNCHBURG...MACKS CREEK...MONTREAL...MORGAN...OLD LINN CREEK...
PLAD...ROACH...SLEEPER...STOUTLAND...TUNAS...TWIN BRIDGES...WET
GLAIZE AND WINDYVILLE. CREEKS...STREAMS AND LOW WATER CROSSINGS
WILL BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE H...3 MILES NORTHWEST OF STOUTLAND...
ROUTE J AT PARKS CREEK 2 MILES EAST OF MORGAN...
ROUTE B AT COBB CREEK 8 MILES SOUTHEAST OF LEBANON...
ROUTE BB AT DRY AUGLAIZE CREEK 4 MILES NORTH OF SLEEPER...
ROUTE O AT COBB CREEK 5 MILES NORTHWEST OF COMPETITION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3808 9258 3771 9241 3748 9226 3748 9267
3779 9306 3802 9307 3818 9306
$$
SCHAUMANN2 follow-up statements
666
WGUS73 KSGF 250236
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
936 PM CDT FRI JUL 24 2015
MOC029-059-105-250600-
/O.CON.KSGF.FF.W.0073.000000T0000Z-150725T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN MO-LACLEDE MO-DALLAS MO-
936 PM CDT FRI JUL 24 2015
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
CAMDEN...LACLEDE AND NORTHEASTERN DALLAS COUNTIES...
AT 927 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THUNDERSTORMS HAD ENDED ACROSS THE WARNED AREA. HOWEVER...MANY
LOCATIONS SAW 2 TO 4 INCHES OF RAINFALL EARLIER THIS EVENING. THIS
IS LIKELY RESULTING IN FLASH FLOODING ACROSS THE AREA.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. LOCATIONS IN THE WARNING INCLUDE...BENNETT SPRING STATE
PARK...CAMDENTON...HA HA TONKA STATE PARK...LAKE OF THE OZARKS STATE
PARK...LEBANON AND MACKS CREEK. CREEKS...STREAMS AND LOW WATER
CROSSINGS WILL BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF FLASH
FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE H...3 MILES NORTHWEST OF STOUTLAND...
ROUTE J AT PARKS CREEK 2 MILES EAST OF MORGAN...
ROUTE B AT COBB CREEK 8 MILES SOUTHEAST OF LEBANON...
ROUTE BB AT DRY AUGLAIZE CREEK 4 MILES NORTH OF SLEEPER...
ROUTE O AT COBB CREEK 5 MILES NORTHWEST OF COMPETITION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
&&
LAT...LON 3808 9258 3771 9241 3748 9226 3748 9267
3779 9306 3802 9307 3818 9306
$$
SCHAUMANN042
WGUS73 KSGF 250551
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1251 AM CDT SAT JUL 25 2015
MOC029-059-105-250600-
/O.CAN.KSGF.FF.W.0073.000000T0000Z-150725T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN MO-LACLEDE MO-DALLAS MO-
1251 AM CDT SAT JUL 25 2015
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CAMDEN...LACLEDE
AND NORTHEASTERN DALLAS COUNTIES...
CALLS TO THESE COUNTIES INDICATE NO ONGOING SERIOUS FLOODING. EXCESS
RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA.
LAT...LON 3808 9258 3771 9241 3748 9226 3748 9267
3779 9306 3802 9307 3818 9305
$$
DSAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 7:13 PM CDT, 13 minutes earlier.
Area forecast discussion, Jul 24, 7:13 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
713 PM CDT Fri Jul 24 2015
...Meso Update...
.MESOSCALE DISCUSSION...
Issued at 703 PM CDT FRI JUL 24 2015
Cluster of convection is slowly moving south through the Lake of
the Ozarks area, and should continue to move south along the U.S.
65 and 63 corridors over the next couple of hours. The environment
in, around and ahead of this feature is very unstable, with 4500
J/KG of SBCAPE measured on the 00Z SGF RAOB. In addition, 30K
theta-e differentials were measured on the same sounding,
indicating a good environment for downburst wind gusts.
Have extended the elevated wind risk south to the Arkansas state
line in the HWO/EHWO, though confidence does wane about as to how
far south these storms will make it before finally weakening.
Finally, have added a small area of limited flood risk as well, as
torrential rainfall will likely lead to some minor issues in the
usual spots.
&&
.SYNOPSIS...
Issued at 229 PM CDT FRI JUL 24 2015
An upper level ridge was centered across the Texas/Oklahoma
panhandles this afternoon. An old, diffuse boundary was located
from roughly Kansas City to Lebanon to Ft Wood. Temperatures
ranged from the middle 90s across SE Kansas to the upper 80s
across the eastern Ozarks. Heat Indices were around 105 to 110
from the I49 corridor westward into Kansas. A thunderstorm complex
was located along the Iowa/Missouri border north of Kirksville and
was moving south.
&&
.SHORT TERM...(This Evening)
Issued at 229 PM CDT FRI JUL 24 2015
Main concern for this evening is in regard to the aforementioned
convective cluster near Kirksville. This line of storms has
separated from its upper level support but continues to dive south
along a theta-e and instability axis. With 0 to 6km shear vectors
of 30 to 35 knots and theta-e differentials around 35-40K, these
storms could produce damaging winds. If they are able to develop a
significant cold pool, this line could move into our area this
evening. Hi res models have been inconsistent but do break out
other scattered showers and storms this evening ahead of the
northern MO cluster, primarily over the eastern half of the CWA,
possibly tied to that old diffuse boundary. With warming and
slightly drying midlevels it may be hard to get convection west of
US 65. Heat indices will continue to hang near 100-105 across the
area until sundown.
Overnight, convection should wane with increasing inhibition. It
will be a rather mild night with lows in the middle to upper 70s.
An area of convection looks to fire along the Nebraska and Iowa
areas. Shear vectors would tend to point at this activity moving
southeast and possibly clipping our NE CWA by tomorrow morning
after 10Z.
.LONG TERM...(Saturday through Thursday)
By tomorrow morning, remnant convection from overnight MCS activity
across the Corn Belt may start to move south over northern/eastern
Missouri, and have maintained slight chance to chance PoPs over the
eastern Ozarks to account for the possibility of some outflow making
it far enough west to generate a few showers/thunderstorms within
the CWA. Most locations, especially those west of Highway 63,
should stay dry, however.
Temperatures will again be very warm on Saturday, with highs in the
low to mid 90s over central and southern Missouri, and the mid to
upper 90s over western Missouri and southeastern Kansas. Dewpoints
on Saturday will remain in the 70s, with resulting heat indices
between 102 and 109 area-wide. A Heat Advisory will be issued for
the entire CWA from noon until 9 PM Saturday.
More of the same is expected for the first portion of next week,
with highs in the low to mid 90s on a daily basis through at least
Tuesday. Occasional chances for isolated thunderstorms will be
possible as passing shortwaves across the Corn Belt briefly suppress
the upper ridge, but convection probably won't be widespread enough
to cool temperatures for except for a select few. Even then,
increased humidity will be enough to maintain heat indices around
Heat Advisory criteria.
That said, after coordination with surrounding WFOs, will hold off
on extending the Advisory beyond tomorrow, given uncertainties with
temperatures/cloud cover/precipitation. It is likely that most of
the area will end up with an Advisory beyond tomorrow, but this will
give us a bit more time to fine tune affected areas.
Some (relative) light does exist at the end of the tunnel, with both
the GFS and ECMWF suggesting that the upper level ridge will begin
to move back to the west by the middle to end of next week. This
would allow somewhat cooler air to build into the area by next
Thursday/Friday, with highs perhaps returning to the mid to upper
80s, with dewpoints finally dropping out of the 70s. If this comes
to fruition, it would be a welcomed break for many.
&&
.AVIATION...(For the 00Z TAFS through 00Z Saturday Evening)
Issued at 632 PM CDT FRI JUL 24 2015
Main aviation concern will be thunderstorm potential at KSGF
later this evening, though confidence in coverage and timing isn't
high enough to justify anything other than VCTS at this time.
Otherwise, expect VFR conditions and light winds through tomorrow.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY from Noon to 9 PM CDT Saturday FOR MOZ055>058-
066>071-077>083-088>098-101>106.
HEAT ADVISORY until 9 PM CDT this evening FOR MOZ055-067-068-078-
079-089-090-094-101-102.
EXCESSIVE HEAT WARNING until 9 PM CDT this evening FOR MOZ066-
077-088-093.
KS...HEAT ADVISORY from Noon to 9 PM CDT Saturday FOR KSZ073-097-101.
EXCESSIVE HEAT WARNING until 9 PM CDT this evening FOR KSZ073-
097-101.
&&
MESOSCALE...Boxell
SHORT TERM...Burchfield
LONG TERM...Boxell
AVIATION...BoxellHazardous weather outlook, Jul 24, 7:19 PM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 719 PM CDT FRI JUL 24 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-260030- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 719 PM CDT FRI JUL 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT LIGHTNING RISK. SIGNIFICANT EXCESSIVE HEAT RISK. DISCUSSION... STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE FROM THE LAKE OF THE OZARKS AREA INTO SOUTHERN MISSOURI...MOVING THROUGH THE HIGHWAY 65 AND HIGHWAY 63 CORRIDORS THROUGH MID TO LATE EVENING. CONTINUOUS CLOUD TO GROUND LIGHTNING...LOCALLY HEAVY RAIN...AND WIND GUSTS UP TO 70 MPH CAN BE EXPECTED WITH THIS ACTIVITY. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT OVER CENTRAL MISSOURI AND THE EASTERN OZARKS. HEAT INDICES WILL REMAIN BETWEEN 100 AND 110 THROUGH SUNSET. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SCATTERED THUNDERSTORMS MAY PERSIST INTO EARLY SATURDAY MORNING ACROSS PORTIONS OF CENTRAL MISSOURI AND THE EASTERN OZARKS. HEAT INDICES WILL RANGE FROM 100 TO 109 DEGREES SATURDAY THROUGH AT LEAST TUESDAY OF NEXT WEEK. A HEAT ADVISORY IS IN EFFECT FOR THE ENTIRE OUTLOOK AREA SATURDAY...AND MAY BE NEEDED INTO EARLY NEXT WEEK. SCATTERED THUNDERSTORMS CAN NOT BE RULED OUT...MAINLY ACROSS CENTRAL MISSOURI AND THE EASTERN OZARKS SATURDAY THROUGH MOST OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS CENTRAL AND SOUTHERN MISSOURI THROUGH LATE EVENING. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) BOXELL
In the hours before
Special weather statement, Jul 24, 6:09 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
609 PM CDT FRI JUL 24 2015
MOZ055>057-250000-
BENTON MO-MILLER MO-MORGAN MO-
609 PM CDT FRI JUL 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...NORTHEASTERN BENTON AND
NORTHWESTERN MILLER COUNTIES UNTIL 700 PM CDT...
AT 606 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
FLORENCE TO OLEAN...MOVING SOUTH AT 25 MPH. PENNY SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE AURORA SPRINGS...BAGNELL...BARNETT...COLE
CAMP...CROCKERVILLE...ELDON...ETTERVILLE...FLORENCE...GRAVOIS
MILLS...LAKELAND...LAKEVIEW...MORA...OLEAN...ROCKY MOUNT...STOVER...
SYRACUSE AND VERSAILLES.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS.
PERSONS ON OR NEAR LAKE OF THE OZARKS...GET OUT OF THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE. THUNDERSTORMS POSE A VARIETY OF
LIFE THREATENING HAZARDS TO BOATERS INCLUDING STRONG WINDS...VERY
CHOPPY WATERS...HAIL...DEADLY CLOUD TO GROUND LIGHTNING...AND
POTENTIALLY BLINDING RAINS. DON'T BE CAUGHT OUT ON THE WATER IN A
THUNDERSTORM...BOATERS SHOULD IMMEDIATELY SEEK SAFE HARBOR.
LAT...LON 3869 9284 3868 9283 3860 9283 3844 9262
3843 9244 3818 9256 3845 9328 3854 9324
3854 9307 3868 9307 3870 9305
TIME...MOT...LOC 2309Z 020DEG 23KT 3863 9307 3841 9257
SCHAUMANNLocal storm report, Jul 24, 6:55 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
655 PM CDT FRI JUL 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG STOVER 38.44N 92.99W
07/24/2015 MORGAN MO 911 CALL CENTER
12 INCH DIAMER TREES DOWN ALONG WITH POWERLINES IN THE
STOVER AND SOUTHWEST VERSAILLES AREAS.
&&
BURCHFIELDThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 7:07 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Dallas, Hickory, Laclede | 53 min |
| Jul 24, 7:40 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Polk, Webster, Wright | 50 min |
| Jul 24, 7:52 PM CDT | Flash Flood Warning | SGF | Douglas, Howell, Texas, Wright | 6 hr |
| Jul 24, 7:59 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster, Wright | 61 min |
| Jul 24, 8:27 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 63 min |
| Jul 24, 8:29 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk, Webster | 31 min |
| Jul 24, 8:39 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 66 min |
| Jul 24, 8:42 PM CDT | Severe Thunderstorm Warning | SGF | Christian | 52 min |
| Jul 24, 8:53 PM CDT | Severe Thunderstorm Warning | SGF | Taney | 67 min |
| Jul 24, 9:20 PM CDT | Severe Thunderstorm Warning | SGF | Stone | 45 min |
| Jul 24, 9:44 PM CDT | High Wind Warning | SGF | Barry | 42 min |
| Jul 25, 2:03 AM CDT | Excessive Heat Warning | SGF | Barton, Jasper, Newton, Vernon | 19 hr |
| Jul 25, 4:41 AM CDT | Severe Thunderstorm Warning | SGF | Miller | 49 min |
| Jul 25, 4:54 AM CDT | Flash Flood Warning | SGF | Miller | 4 hr |
| Jul 25, 3:08 PM CDT | Excessive Heat Warning | SGF | Barton, Jasper, Newton, Vernon | 30 hr |
| Jul 25, 3:08 PM CDT | Heat Advisory | SGF | Barry, Benton, Camden, Cedar, Christian, Dade and 24 more | 30 hr |
Nearby
Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.